# SDR UIEA2017091901718

- Difficulty date: September 19, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,661 hours, 18,069 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Dirty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR DOES NOT COME ON WITH INITIAL SELECTION OF SWITCHES, MUST BE CYCLED SEVERAL TIMES TO ENGAGE RADAR.  CLEANED AND RE-SEATED THE WEATHER RADAR SWITCHES. RADAR OPS CHECKS OK IAW AMM 34-43-00.
